# SDR AALA201509289014

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 102,263 hours, 35,565 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 452, R2 DOOR SLIDE LIGHT REMAINS ON.  INSPECTED & CLEANED R2 DOOR SLIDE CONNECTORS.  CYCLED DOOR ARM HANDLE NUMEROUS CYCLES.  SYS OPERATIONAL CHECKED GOOD.
